# SDR 95ZZZX2799

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5734M
- Make and model: Bell 206L-1
- Aircraft serial: 45449
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 1,955 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND M/R BLADE HAS EXCESSIVE LEADING EDGE CORROSION.  POSSIBLE IMPROPER HEAT TREAT BY MATERIAL OR ALLOY FORMULATION.
